# SDR CA151117028

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ELT ACTIVATED WHILE ACFT PARKED ON RAMP.  THIS IS ELT HAS BEEN IN SERVICE 5 MONTHS AFTER REPAIR BY MFG AND IS SECOND TIME IT HAS FAILED AFTER PREVIOUS REPAIR BY MFG.  NOTE: HAVE HAD OTHER EXAMPLES OF ELT`S DEAD OUT OF THE BOX OR FAILING WITHIN INSPECTION INTERVALS.
